On the conjugates of some function spaces

Michael Cwikel

Studia Mathematica (1973)

  • Volume: 45, Issue: 1, page 49-55
  • ISSN: 0039-3223

How to cite


Cwikel, Michael. "On the conjugates of some function spaces." Studia Mathematica 45.1 (1973): 49-55. <http://eudml.org/doc/217754>.

author = {Cwikel, Michael},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {49-55},
title = {On the conjugates of some function spaces},
url = {http://eudml.org/doc/217754},
volume = {45},
year = {1973},

AU - Cwikel, Michael
TI - On the conjugates of some function spaces
JO - Studia Mathematica
PY - 1973
VL - 45
IS - 1
SP - 49
EP - 55
LA - eng
UR - http://eudml.org/doc/217754
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.